# SDR AU981639

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 161U0011
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) AFTER LIFT-OFF, EICAS MESSAGE DISPLAYED 'LOW TIRE PRESSURE' AND THE CABIN CREW ALSO REPORTED A LOUD EXPLOSION AND OTHER NOISE.   LANDING GEAR SYNOPTIC CONFIRMED NR 11 RT MLG TIRE DEFLATED.
